# SDR SWIA2022122267021

- Difficulty date: December 20, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,824 hours, 31,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1031 S22r
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 1031.00, S22R JUST AFT OF LP AIR GROUND AIR CONNECTION DOOR.  OPEN
